Translator Disclaimer
2019 More measure and category questions for subsequences of a given sequence
Harry I. Miller
Rocky Mountain J. Math. 49(3): 903-911 (2019). DOI: 10.1216/RMJ-2019-49-3-903

Abstract

The author for several years has considered two problems: the first involving various gauges of the size of sets of real numbers, and the second, with properties of the class of all subsequences of a given sequence. This work continues the earlier papers connecting these two areas.

Citation

Download Citation

Harry I. Miller. "More measure and category questions for subsequences of a given sequence." Rocky Mountain J. Math. 49 (3) 903 - 911, 2019. https://doi.org/10.1216/RMJ-2019-49-3-903

Information

Published: 2019
First available in Project Euclid: 23 July 2019

zbMATH: 07088342
MathSciNet: MR3983306
Digital Object Identifier: 10.1216/RMJ-2019-49-3-903

Subjects:
Primary: 40D25
Secondary: 28A12 , 40G99

Keywords: Baire category , Cluster point , equi­distributed , measure , Sequence , size of sets , statistical convergence , subsequence

Rights: Copyright © 2019 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
9 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.49 • No. 3 • 2019
Back to Top